# SDR QXEA2014102700872

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 9,013 hours, 9,492 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKLNG NOISE DURING CLIMB AND DESCENT.  NOISE APPEARED TO BE COMING FROM OVERHEAD AREA IN THE FLIGHT DECK. COMPLIED WITH GVI OF WINDSHIELD'S AND SIDE WINDOWS, NO DEFECTS NOTED.  RETORQUE SIDE WINDOWS AND WINDSHIELDS IAW AMM 56-10-06, TASK 56-10-06-400-801 AND 56-10-01 TASK 56-10-01-400-801.  FOUND RT SIDE WINDOW WITH SEVERAL LOOSE SCREWS LOWER ROW AND FOUND LT SIDE WINDOW WITH SEVERAL LOOSE SCREWS UPPER ROW.  PRESURIZED ACFT AND NO NOISES ON FLIGHT DECK AT THIS TIME.   RETURNED TO SERVICE.
